# SDR IPXA2020073158416

- Difficulty date: July 18, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: ARB71161
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FUEL ACCESS PANEL LANDING HAS 7 FASTENER HOLES WITH CRACKS.REPAIRED R/H WING FUEL ACCESS PANEL (636AB) LANDING IAW SRM 57-20-02 REPAIR 5  FIG. 201. (MINOR)
